Nursing Management of The Patient Experiencing Chemotherapy Induced-Nausea and Vomiting [Tepecik Eğit Hast Derg]
Tepecik Eğit Hast Derg. 1996; 6(1): 44-48 | DOI: 10.5222/terh.1996.72436  

Nursing Management of The Patient Experiencing Chemotherapy Induced-Nausea and Vomiting

Ümran Demir1
Ege Üniversitesi Hemşirelik Yüksek Okulu, İzmir

The reactions of individuals against chembtherapy side effects are different. Therefore, the nurse should teach the patient to use the techniques such as progressive muscle relaxation, systematic desensitisation, hypnosis, dietary adjustments and alteration, to prevent or minimize the chemotherapy induced nausea and vomiting. However, the patient must be willing to attempt alternative methods.

Keywords: Cancer, Complication, Patient care, Antiemetic


Kemoterapiye Bağlı Bulantı Ve Kusmaların Önlenmesinde Hemşirenin Rolü

Ümran Demir1
Ege Üniversitesi Hemşirelik Yüksek Okulu, İzmir

Bireyler, kemoterapi tedavisine diğer kişilere benzemeyen ve önceden tahmin edilmeyen biçimde cevap vermektedirler. Bu nedenle hemşirelerin, kemoterapiye bağlı oluşan bulantı ve kusmayı önlemek için önce hastaların durumlarını değerlendirmeleri, sonra dikkati başka yöne çekme, sistemik hassasiyeti azaltma, kas gevşetme yöntemleri, hipnoz, çevrenin düzenlenmesi ve diyetin ayarlanması gibi yönetmeleri hastalara öğretmeleri gerekmektedir. Fakat bu yöntemlerin amacına ulaşabilmesi için de hastaların uygulamaya istekli olmaları zorunludur.

Anahtar Kelimeler: Kanser, Komplikasyon, Hasta Bakımı, Antiemetik


Ümran Demir. Nursing Management of The Patient Experiencing Chemotherapy Induced-Nausea and Vomiting. Tepecik Eğit Hast Derg. 1996; 6(1): 44-48


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar
 (2 accesses)
 (936 downloaded)



Copyright © 2021 The Journal of Tepecik Education and Research Hospital. All Rights Reserved.
Lookus & OnlineMakale